# SDR V0XD20211002002

- Difficulty date: September 29, 2021
- Submitted: October 2, 2021
- Operation: Air carrier
- Aircraft: N247LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15273
- Aircraft time: 18,862 hours, 14,702 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Stand Off
- Part number: B0204046AA318
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN AVIONICS COMPARTMENT AT F.S. 280.00 TWO920 STANDOFFSARE CORRODED. CORRECTIVE ACTION: REMOVED AND REPLACED TWO STANOOFS(PN:B0204046AA3-18 ) IAW CRJ 900 SRM 51-22-00.
